MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to the patient could not tolerate the lens.The patient could not adapt to it despite giving her nearly 3 months.No other information was provided.Patient had bilateral lens implants.This report captures the lens implanted in patients right eye.A separate report will be filed for the left eye.It was reported that an intraocular lens (iol) was explanted from the patient's left eye as the patient could not tolerate the lens.The iol exchange proceeded uneventfully and the new johnson & johnson dib00 lens was put in the bag.No other information was provided.Patient had bilateral lens implants.This report captures the lens implanted in patients left eye.A separate report will be filed for the right eye.
 
Additional Manufacturer Narrative
Date of event: the exact date is unknown, the best estimate is prior to (b)(6) 2022.If explanted; give date: the exact date of explant is unknown, the best estimate is 6 weeks earlier than (b)(6) 2022.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
In reviewing the initial mdr, it was noticed that the patients eye was addressed inappropriately in b5 as the right eye.The correct eye was the left eye.Therefore, it is captured in this supplemental report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14627660
Report Number3012236936-2022-01500
Device Sequence Number5077311
Product Code HQL
UDI-Device Identifier05050474750715
UDI-Public(01)05050474750715(17)240923
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale